Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1230117

author
Günther, Bernd
title
The use of semisimplicial complexes in strong shape theory
year
1992
journal
Glasnik Matematički. Serija III
volume
27(47)
number
1
pages
101–144
MathSciNet
MR1230117

@article{MR1230117,
    AUTHOR = {G\"unther, Bernd},
    TITLE = "The use of semisimplicial complexes in strong shape theory",
    JOURNAL = "Glas. Mat. Ser. III",
    FJOURNAL = "Glasnik Matemati\v cki. Serija III",
    VOLUME = "27(47)",
    YEAR = "1992",
    NUMBER = "1",
    PAGES = "101--144",
    ISSN = "0017-095X",
    MRCLASS = "55P55 (54C56 55U10 55U35)",
    MRNUMBER = "1230117",
    MRREVIEWER = {G\"otz Brunner}
}

      

This item is never cited.